me on .50mcg of synthoid. Im getting lowgrade headaches and have had racing heartbeat at times, Does it get better after taking it awhile. or is a natural replacement do the trick or add it to my lower dosage thyroid medicine. dont know what to do. Im scared of the side effects. My Dr says I am super sensitive to the medication.
I too am on Synthroid but 75mcg. Your doctor is probably right sounds like you are very sensitive to the medicine. The side effects will probably get better with a little time. I know it is frustrating but a thyroid problem definately needs to be treated. The doctor might have to start you even lower and go up slowly I had to do that also. I started off at the bottom and it took about two months to get to the right dosage. You may want to talk to the doctor again and see what he/she says again. Hope this note will find you a little more encouraged. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Levothyroxine manufactured by Mylan,since a partial thyroidectomy last year. The?
Posted 6 Jul 2015 • 1 answer
Posted 2 Aug 2015 • 0 answers
Posted 8 May 2017 • 0 answers
Posted 18 Jun 2017 • 1 answer
Levothyroxine - I want to know how to deal with my reaction to Synthroid following my thyroidectomy?
Posted 28 Aug 2017 • 1 answer